Volume & Issue: Volume 12, Issue 1, May 2021 
Covarian mappings and coupled fiexd point results in bipolar metric spaces

Pages 1-15


G.N.V. Kishore; K.P.R. Rao; Huseyin IsIk; B. Srinuvasa Rao; A. Sombabu

A real time adaptive multiresolution adaptive Wiener filter based on adaptive neuro-fuzzy inference system and fuzzy evaluation

Pages 17-26


Ramzan Abasnezhad Varzi; Javad Vahidi; Homayun Motameni

A numerical solution of variable order diffusion and wave equations

Pages 27-36


Nematollah Kadkhoda; Hossein Jafari; R.M. Ganji

A new technique of reduce differential transform method to solve local fractional PDEs in mathematical physics

Pages 37-44


Hassan Kamil Jassim; Javad Vahidi

A meta-heuristic clustering method to reduce energy consumption in Internet of things

Pages 45-58


Ehsan Heidari; Homayun Motameni; Ali Movaghar

Linkage factors optimization of multi-outputs of compliant mechanism using response surface

Pages 59-74


Rami Alfattani; Mohammed Yunus; Turki Alamro; Ibrahim Alnaser

Excellence of financial reporting information and investment productivity

Pages 75-86


Yidan Zhu; Ernawati Mustafa Kamal; Guosheng Gao; Alim Al Ayub Ahmed; A B M Asadullah; Praveen Kumar Donepudi

Automatic QoS-aware web services composition based on set-cover problem

Pages 87-109


Morteza Khani Dehnoi; Saeed Araban

A method for analyzing the problem of determining the maximum common fragments of temporal directed tree, that do not change with time

Pages 111-118


Ali Rashid Ibrahim

Stability and convergence theorems of pointwise asymptotically nonexpansive random operator in Banach space

Pages 119-127


Sabah Hassan Malih

Continuity in fundamental locally multiplicative topological algebras

Pages 129-141


Ali Naziri-Kordkandi; Ali Zohri; Fariba Ershad; Bahman Yousefi

Numerical solution of second order IVP by fuzzy transform method

Pages 143-156


Mostafa Ghobadi; Mashallah Matinfar; Tofigh Allahviranloo

A robust optimization approach for a multi-period location-arc routing problem with time windows: A case study of a bank

Pages 157-173


Atefeh Kahfi; Seyed Mohammad Seyed Hosseini; Reza Tavakkoli-Moghaddam

A credible threat against oil sanctions for Iran

Pages 175-178


Abbas Javadian

A note on some new Hermite--Hadamard type inequalities for functions whose $n$th derivatives are strongly $\eta$-convex

Pages 179-187


Seth Kermausuor; Eze R Nwaeze

Deep inference: A convolutional neural networks method for parameter recovery of the fractional dynamics

Pages 189-201


Nader Biranvand; Amir Hossein Hadian-Rasanan; Ali Khalili; Jamal Amani Rad

On the dynamics of a nonautonomous rational difference equation

Pages 203-213


Mohamed Amine Kerker; Elbahi Hadidi; Abdelouahab Salmi

Four step hybrid block method for the direct solution of fourth order ordinary differential equations

Pages 215-229


Raft Abdelrahim

Approximating common fixed points of mean nonexpansive mappings in hyperbolic spaces

Pages 231-244


Jeremiah N‎. ‎Ezeora; Chinedu Izuchukwu; Akindele A‎. ‎Mebawondu; Oluwatosin Temitope Mewomo

Some fixed point theorems for $\alpha_{*}$-$\psi$-common rational type mappings on generalized metric‎ spaces with application to fractional integral equations

Pages 245-260


Farzaneh Lotfy; Jalal Hassanzadeh Asl; Hassan Refaghat

An effective algorithm to solve option pricing problems

Pages 261-271


Mojtaba Moradipour

On certain properties for new subclass of meromorphic starlike functions

Pages 273-285


Sirous Moradi; Mohammad Taati

A generalization of Darbo's theorem with application to the‎ ‎solvability of systems of integral-differential equations in Sobolev spaces

Pages 287-300


Hojjatollah Amiri Kayvanloo; Mahnaz Khanehgir; Reza Allahyari

On the efficient of adaptive methods to solve nonlinear equations

Pages 301-316


Vali Torkashvand; Reza Ezzati

Positive solutions for fractional-order nonlinear boundary value problems on infinite interval

Pages 317-335


Ilkay Yaslan Karaca; Dondu Oz

Multi-point boundary value problems of higher-order nonlinear fractional differential equations

Pages 337-349


İsmail Yaslan

Comparative analysis of parallel algorithms for solving oil recovery problem using CUDA and OpenCL

Pages 351-364


Timur Imankulov; Beimbet Daribayev; Saltanbek Mukhambetzhanov

Stable numerical solution of an inverse coefficient problem for a time fractional reaction-diffusion equation‎

Pages 365-383


Afshin Babaei; Seddigheh Banihashemi; Javad Damirchi

A new approach for solution of telegraph equation

Pages 385-396


Mohammad Zarebnia; Reza Parvaz

On ‎$‎J‎$‎-class $C_0$-semigroups of operators

Pages 397-403


Mohammad Janfada; Abolfazl Nezhadali Baghan

Existence theory for higher-order nonlinear ordinary‎ ‎differential equations with nonlocal Stieltjes boundary‎ ‎conditions

Pages 405-417


Bashir Ahmad; Ahmed Alsaedi; Nada Al-Malki

The effect of changes in sealing wall and horizontal drainage of Golfaraj dam on the values of lifting pressure parameters and maximum outlet gradient

Pages 419-432


Kambiz Mashkabadi; Yousef Zandi

Stochastic approach for noise analysis and parameter estimation for RC and RLC electrical circuits

Pages 433-444


Parisa Nabati; R‎ahman Farnoosh

A modified optimization method for optimal control problems of continuous stirred tank reactor

Pages 445-459


Mitra Salimi; Akbar Hashemi Borzabadi; Seyed Hamed Hashemi Mehne; Aghileh Heydari

E-Bayesian estimation of parameters of inverse Weibull distribution based on a unified hybrid censoring scheme

Pages 461-471


Shahram Yaghoubzadeh Shahrestani; Reza Zarei; Parviz Malekzadeh

The arrow domination in graphs

Pages 473-480


Suha Jaber Radhi; Mohammed A‎. ‎Abdlhusein; Ayed Elayose Hashoosh

Solution of a generalized two dimensional fractional integral equation

Pages 481-492


Dipankar Saha; Mausumi Sen

An overview of Bayesian prediction of future record statistics using upper record ranked set sampling scheme

Pages 493-507


Ehsan Golzade Gervi; Parviz Nasiri; Mahdi Salehi

On the $\Phi$-reflexive property of $(X,\Upsilon)$-structures

Pages 509-519


Akbar Dehghanezhad; Saman Shahriyari

A discrete problem involving the $p(k)-$ Laplacian operator with three variable exponents

Pages 521-532


Mohamed Ousbika; Zakaria El Allali

Stability of fuzzy orthogonally $*$-$n$-derivation in orthogonally fuzzy $C^*$-algebras

Pages 533-540


Najmeh Ansari; Mohammad Hadi Hooshmand; Madjid Eshaghi Gordji; Khadijeh Jahedi

Gr$\ddot{u}$ss type integral inequalities for a new class of $k$-fractional integrals

Pages 541-554


Sidra Habib; Ghulam Farid; Shahid Mubeen

Numerical approach for reconstructing an unknown source function in inverse parabolic problem

Pages 555-565


Javad Damirchi; Ali Janmohammadi; Masoud Hasanpour; Reza Memarbashi

On starlike functions related with the convex conic domain

Pages 567-573


Rahim Kargar; Janusz Sokol

On the system of double equations with three unknowns $d+ay+bx+cx^2=z^2‎ , ‎y+z=x^2$

Pages 575-581


Mayilrangam Gopalan; Aarthy Thangam; Ozen Ozer

Existence of solutions of system of functional-integral equations using measure of noncompactness

Pages 583-595


Hemant Kumar Nashine; Reza Arab; Ravi Agarwal

Ciric type multi-valued $\alpha _{\ast }$-$\eta _{\ast }$-$\theta $-‎contractions on b-metric spaces with applications

Pages 597-614


Eskandar Ameer; Hassen Aydi; Muhammad Arshad; Aftab Hussain; Abdul rahim Khan

On generalized $\Phi$-strongly monotone mappings and algorithms for the solution of equations of Hammerstein type

Pages 615-632


Mathew O. Aibinu; Oluwatosin T. Mewomo

Investigating the dynamics of Lotka$-$Volterra model with disease in the prey and predator species

Pages 633-648


Atena Ghasemabadi; Mohammad Hossien Rahmani Doust

Construction of generating functions of the products of Vieta polynomials with Gaussian numbers and polynomials

Pages 649-668


Souhila Boughaba; Nabiha Saba; Ali Boussayoud

The semi-obnoxious minisum circle location problem with Euclidean norm

Pages 669-678


Mehraneh Gholami; Jafar Fathali

An existence result of three solutions for a $\mathbf{2n}$-th-order boundary-value problem

Pages 679-691


Osman Halakoo; Mahdi Azhini; Ghasem Afrouzi

Cystoscopic image classification by an ensemble of VGG-nets

Pages 693-700


Ehsan Kozegar

Outlier detection in test samples and supervised training set selection

Pages 701-712


Navid Mohseni; Hossein Nematzadeh; Ebrahim Akbari

Perfect 3-colorings of Heawood graph

Pages 713-717


Mehdi Alaeiyan

On new classes of neutrosophic continuous and contra mappings in neutrosophic topological spaces

Pages 718-725


Nadia M. Ali Abbas; Shuker Mahmood Khalil

Fuzzy co-even domination of strong fuzzy graphs

Pages 726-734


Ahmed A. Omran; Thaer A. Ibrahim

Fixed point theorems for single valued mappings satisfying the ordered nonexpansive conditions on ultrametric and non-Archimedean normed spaces

Pages 735-740


Hashem P. Masiha; Hamid Mamghaderi

Fixed point of set-valued graph contractions in metric spaces

Pages 741-747


Masoud Ghods; Masoud Hadian Dehkordi

On complex valued $G_b$-metric spaces and related fixed point theorems

Pages 748-760


Chakkrid Klin-eam; Cholatis Suanoom

A simple, efficient and accurate new Lie--group shooting method for solving nonlinear boundary value problems

Pages 761-781


S Abbasbandy; M. Hajiketabi

New Hermite-Hadamard type inequalities on fractal set

Pages 782-789


Tuba Tunc; Huseyin Budak; Fuat Usta; Mehmet Zeki Sarikaya

Characterizations of the set containment with star-shaped constraints

Pages 790-811


Arian Hedayat; Hossein Mohebi

Natural homotopy perturbation method for solving nonlinear fractional gas dynamics equations

Pages 812-820


Hassan Kamil Jassim; Mayada Gassab Mohammed

New formula to calculate the number of designs in RADG cryptosystem

Pages 821-829


Laith M Kadhum; Ahmad Firdaus; Mohamad Fadli Zolkiplib; Luay Saferalia; Mohd Faizal Ab Razaka

New optimization algorithm to improve numerical integration method

Pages 830-837


Inaam Rikan Hassan

Numerical simulation of arterial pulse propagation using autonomous models

Pages 838-846


Mayada G. Mohammed; Hassan Kamil Jassim

New subclass of analytic functions defined by subordination

Pages 847-855


Hossein Naraghi; Parvaneh Najmadi; Bahman Taherkhani

Fractal transforms for fuzzy valued images

Pages 856-868


M Rajkumar; R. Uthayakumar

Classification of problems of determining the maximum common fragments for two structures of a temporal digraph

Pages 869-875


Ali Rashid Ibrahim

Infinitesimal generators of Lie symmetry group of parametric ordinary differential equations

Pages 877-891


Abdolali Basiri; Sajjad Rahmani; Malihe baigom Mirkarim

On existence of solutions for some nonlinear fractional differential equations via Wardowski-Mizoguchi-Takahashi type contractions

Pages 893-902


Vahid Parvaneh; Babak Mohammadi; Manuel De la Sen; Esmaeil Alizadeh; Hemant Kumar Nashine

New common fixed point theorems for contractive self mappings and an application to nonlinear differential equations

Pages 903-911


Youssef Touail; Driss El Moutawakil

Maximal ideal graph of commutative semirings

Pages 913-926


Ahmed H. Alwan

On sum of range sets of sum of two maximal monotone operators

Pages 927-934


Dillip Kumar Pradhan; Suvendu Ranjan Pattanaik

Parameter estimation of inverse exponential Rayleigh distribution based on classical methods

Pages 935-944


Mayssa J. Mohammed; Ali T. Mohammed

New Ostrowski type conformable fractional inequalities concerning differentiable generalized relative semi-$(r; m, p, q, h_1, h_2)$-preinvex mappings

Pages 945-962


Artion Kashuri; Rozana Liko

Generalized Suzuki $(\psi,\phi)$-contraction in complete metric spaces

Pages 963-978


Akindele Adebayo Mebawondu; Iyanu Sunday Mebawondu

New estimates of Gauss-Jacobi and trapezium type inequalities for strongly $(h_{1},h_{2})$-preinvex mappings via general fractional integrals

Pages 979-996


Artion Kashuri; Rozana Liko; Muhammad Aamir Ali; Huseyin Budak

Subordination and superordination results of multivalent functions associated with the Dziok-Srivastava operator

Pages 997-1008


Tamer Seoudy; M. K. Aouf; Teodor Bulboacă

Stability of Inverse Pitchfork Domination

Pages 1009-1016


Mohammed A. Abdlhusein

Some estimation procedures of the PDF and CDF of the generalized inverted Weibull distribution with comparison

Pages 1017-1036


Mortaza Ghasemi Cherati; Ezzatallah Baloui Jamkhaneh; Einolah Deiri

A new Robust algorithm for penalized regression splines based on mode-estimation

Pages 1037-1055


Ahmed Eldeeb; Sabreen Desoky; Mohamed Ahmed

Gerghaty type results via simulation and $\mathcal{C}$-class functions with application

Pages 1057-1071


Azhar Hussain; Muhammad Ishfaq; Tanzeela Kanwal; Stojan Radenovic

Proposing a lower bound for a nonlinear scheduling problem in supply chain

Pages 1073-1085


Mohammad Ali Beheshtinia; Amir Ghasemi

Analysis and control of a 4D hyperchaotic system with passive control

Pages 1087-1095


Selcuk Emiroglu; Yılmaz Uyaroğlu

Anti-N-order polynomial Daugavet property on Banach spaces

Pages 1097-1105


John Emenyu

On $\alpha^{*}-$continuous and contra $\alpha^{*}-$continuous mappings in topological spaces with soft setting

Pages 1107-1113


Nadia M. Ali Abbas; Shuker Mahmood Khalil; Alaa Abdullah Hamza

On subgroups of the unitary group especially of degree 2

Pages 1115-1121


Shakir Sabbar; Agus Widodo; Noor Hidayat; Abdul Rouf Alghofari

A family of parallel quasi-Newton algorithms for unconstrained minimization

Pages 1123-1133


Abdel-Rahman Ahmed; Mohamed Salim

Integrated three layer supply chain inventory model for price sensitive and time dependent demand with suggested retail price by manufacturer

Pages 1135-1152


Uttam Kumar Khedlekar; Atmaram Nigwal; N. K. Khedlekar; H. K. Patel

Asymptotic behavior of generalized quadratic mappings

Pages 1153-1165


Hark Mahn Kim; Ick-Soon Chang

On a more accurate Hardy-Hilbert's inequality in the whole plane

Pages 1167-1179


Qiliang Huang; Bicheng Yang

The extended tanh method for solving conformable space-time fractional KdV equations

Pages 1181-1194


Handan Yaslan; Ayşe Girgin

Initial value problem for a fractional neutral differential equation with infinite delay

Pages 1195-1206


Mohammed S Abdo; Satish K. Panchal

On a class of nonlinear parabolic equations with natural growth in non-reflexive Musielak spaces

Pages 1207-1233


Bourahma Mohamed; Deval Sidi Mohamed; Bennouna Jaouad; Abdelmoujib Benkirane

On soft $b^*$-closed sets in soft topological space

Pages 1235-1242


Saif Z. Hameed; Fayza A. Ibrahem; Essam A. El-Seidy

Application of the accelerated failure time model to lung cancer data

Pages 1243-1250


Akam Ali Othman; Sabah Haseeb Hasan

The existence of uniqueness non standard equilibrium problems

Pages 1251-1260


Dhuha M. Abbas; Ayed E. Hashoosh; Wijdan Saeed Abed

Designing a multi-period credit portfolio optimization model a nonlinear multi-objective fuzzy mathematical modeling approach (Case study: Ansar banks affiliated to Sepah Bank)

Pages 1261-1277


Ali Asghar Tehranipour; Ebrahim Abbasi; Hosein Didehkhani; Aeash Naderian